# SDR GTIA2019052003362

- Difficulty date: May 20, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N614NK
- Make and model: Airbus A320-232
- Aircraft serial: 5132
- Aircraft time: 27,534 hours, 12,459 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

"AFT CARGO DOOR OPEN SEEMED TO HOLD PRESSURE ( ECAM DOOR PAGE INDICATIONS CARGO DOOR )-FOUND PROX SENSOR 32WV OUT OF ADJUSTMENT. ADJUSTED PROX SENSOR 32WV IAW AMM 52-71-00-820-003-A PERFORMED OPS CHECK IAW AMM 52-71-00 CHECK GOOD THIS CLEARS DMI 245508002 MOC NOTIFIED PLACARD REMOVED DMI LOG UPDATED "
